Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1978, Volume 46, Issue 1

Consistent Voting Systems<153:CVS>2.0.CO;2-3
p. 153-161

Bezalel Peleg

A social choice function is exactly and strongly consistent if for each profile of true preferences of individuals it possesses a strong equilibrium point which yields the same social choice as that corresponding to the profile of true preferences. We construct exactly and strongly consistent anonymous social choice functions, and investigate various additional desirable properties of our construction.

Log In To View Full Content

Journal News